MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROFILE VORTEX BLUE 04/25 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROFILE VORTEX BLUE 04/25 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number VTB042525
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that profile vortex blue 04/25 25mm broke during use.The broken part was not retrieved and was incorporated into the fill.No injury.
 
Additional Manufacturer Narrative
Customer returned 120x sealed files 45 of lot 411887 and 75 of lot 422397.Per ansi/aq z1.4-2003 inspector's rule (using single sampling plan 'normal' at inspection level s2 with aql 1.5), a sample lot of 8 were checked from each lot.Checked under microscope and found no manufacturing marks or defects.Files were measured using opt comp-007 (calibration date 2/24/2025) and passed all attributes checked (wire size, d3, d6, and d11), see attached inspection form.Also lab performed testing and all files tested met specifications.See attached lab testing documents.Returned product meets specifications.Engineering reviewed and advised no further testing needed at this time.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for these lot numbers.

Brand Name
PROFILE VORTEX BLUE 04/25 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21899228
Report Number2320721-2025-00065
Device Sequence Number11621626
Product Code EKS
UDI-Device IdentifierD716VTB0425251
UDI-PublicD716VTB0425251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVTB042525
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown